# SDR GTIA2017021201783

- Difficulty date: February 12, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 7,326 hours, 3,358 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: B

## Discrepancy

FLIGHT ATTENDANTS REPORT A STRONG DIRTY SOCK ODOR IN CABIN DESCENDING AFTER 10,000FT IAW CABIN ODOR SHEET AND TSM 05-50-00-810-830.  ODOR POINTED TO APU. INSPECTED APU FOUND EVIDENCE OF DE-ICE FLUID AT THE INTAKE AND BOTTOM OF APU DOORS CLEANED ARE AND PERFORMED RESIDUAL DUCT BURN OUT WIYH APU NO ODOR NOTED AT THIS TIME OK FOR SERVICE.
